I had gotten my depo shot injection in the left side of my gluts muscle and usually i dont feel the needle or too much pain after the injection. But this particular time I felt a lot of burning sensation and I even jumped when she injected it, and usually that has never happened. After the shot I was feeling really bad pain throughout the whole day, even when i would try and stand I would feel the nerve in the back of my leg throbbing and it would keep me from being able to stand right up almost like my leg was giving out. Now its a week later and I have been feeling throbbing pulsating pains in my left arm, left leg and down to the center of my hand. Sometimes behind my ears and in the crease of my neck by my collar bones...I dont know what all this means but these painful sensations are not getting better.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.